# SDR SWAA2021051208277

- Difficulty date: August 11, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 48,041 hours, 28,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD SKATE ANGLE IS DAMAGED. / REMOVED AND REPLACED RT. FWD SKATE ANGLE AND INSTALLED FASTNERS IAW SRM 51-40-02-0G-0; DWG 147A0070 SHT 9 AND DWG 147A0030 SHT 11 93032U 13AUG20
